First of all, Welcome to the Chronic Pain Forum!
As far as your question goes, I'm pretty positive that the Valium has long since worn off. I'm by no means an expert, but if I had to wager a guess, I'd say that you had either a pinched nerve either in a tooth or in your jaw that was freed up during your procedure. It is well known in the medical community that nerve pain can radiate from one location to another.
I have both nerve pain issues in my back, as well as serious dental issues, so I know how a problem in one area can manifest itself some distance from its source. I also suffer from migraine headaches. Recently, I underwent a series of 31 BOTOX injections all over my head and neck, in order to deaden all the nerves. This will hopefully help alleviate my migraines, even though my migraine pain is always concentrated solely behind my right eye.
I don't know if this explanation helps any, but I'm pretty sure that's the situation regarding your teeth.
Let us know how things work out.